A Caltech Library Service

Longitudinal Oscillations in Bounded Magnetoplasmas

Stenzel, R. L. and Gould, R. W. (1971) Longitudinal Oscillations in Bounded Magnetoplasmas. Physics of Fluids, 14 (1). pp. 187-188. ISSN 0031-9171. doi:10.1063/1.1693274.

PDF - Published Version
See Usage Policy.


Use this Persistent URL to link to this item:


Fine structure in absorption due to Buchsbaum-Hasegawa modes is observed over a wider range of magnetic fields than previously reported (omegac/omega = 0.5−0.985). The basic theory is satisfactory only near the cyclotron harmonic.

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:© 1971 American Institute of Physics. Received 26 June 1970. This work was supported by the United States Atomic Energy Commission under Contract AT (04-3)-767.
Funding AgencyGrant Number
Atomic Energy CommissionAT (04-3) 767
Issue or Number:1
Record Number:CaltechAUTHORS:STEpof71
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:12375
Deposited By: Archive Administrator
Deposited On:14 Nov 2008 06:54
Last Modified:19 May 2023 16:25

Repository Staff Only: item control page